Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :23 Issue : 2 1996      Add To Cart                                                                    Download

Some characterizations of CR-submanifolds of generalized complex space forms

Auther : MUKUT MANI TRIPATHI

 Department of Mathematics and Astronomy, Lucknow University, Lucknow 226 007, India.

 e-mail: lkuniv@sirnetd.ernet.in

ABSTRACT

Some necessary and sufficient conditions for submanifolds of a generalized complex space form to be CR-submanifolds have been obtained.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55177

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law